MathSciNet Relay Station
MathSciNet bibliographic data
MR199877 (33 #8017) 60.30
Franck, W. E.; Hanson, D. L. Some results giving rates of convergence in the law of large numbers for weighted sums of independent random variables. Trans. Amer. Math. Soc. 124 1966 347–359.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement